Identities for the Harmonic Numbers and Binominal Coefficients

Full text for this resource is not available from the Research Repository.

Sofo, Anthony and Srivastava, Hari (2011) Identities for the Harmonic Numbers and Binominal Coefficients. The Ramanujan Journal, 25 (1). pp. 93-113. ISSN 1382-4090 (print) 1572-9303 (online)

Abstract

We extend some results of Euler related sums. Integral and closed-form representations of sums with products of harmonic numbers and binomial coefficients are developed in terms of Polygamma functions. The various representations presented in this paper are believed to be new.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/9227
DOI https://doi.org/10.1007/s11139-010-9228-3
Official URL http://link.springer.com/article/10.1007%2Fs11139-...
Subjects Current > Division/Research > VU College
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID23855, harmonic numbers, Riemann zeta function, polylogarithms, integral representations, binomial coefficients, Euler sums, digamma functions, polygamma functions, Catalan’s constant, Bernoulli polynomials, Clausen function
Citations in Scopus 54 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login